Alert archive / Florida / Small Craft Advisories in 2012
Small Craft Advisory 20, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this small craft advisory at Jun 20, 2012, 3:53 AM EDT. It took effect at Jun 20, 2012, 4:00 AM EDT. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Jun 20, 2012, 3:53 AM EDT (07:53 UTC)
- In effect from
- Jun 20, 2012, 4:00 AM EDT
- Expired
- Jun 22, 2012, 4:00 AM EDT
- In force
- 48 hr
- Issued by
- NWS Tampa Bay, FL
The text
As transmitted, in the capitals the NWS used until 2016.
378 WHUS72 KTBW 200753 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 353 AM EDT WED JUN 20 2012 ...SMALL CRAFT ADVISORY TODAY AND TONIGHT... .A TROUGH OF LOW PRESSURE WILL MOVE NORTH OVER THE FLORIDA STRAITS TODAY WITH INCREASING EAST WINDS OVER THE COASTAL WATERS TODAY AND TONIGHT. GMZ850-853-856-870-873-876-201600- /O.NEW.KTBW.SC.Y.0020.120620T0800Z-120621T0800Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 353 AM EDT WED JUN 20 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT THURSDAY. * WINDS AND WAVES: EAST WINDS AROUND 20 KNOTS. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
5 follow-up statements
855 WHUS72 KTBW 201958 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 358 PM EDT WED JUN 20 2012 ...SMALL CRAFT ADVISORY TODAY AND TONIGHT... .A TROUGH OF LOW PRESSURE WILL MOVE NORTH OVER THE FLORIDA STRAITS TODAY WITH INCREASING EAST WINDS OVER THE COASTAL WATERS TODAY AND TONIGHT. GMZ850-853-856-870-873-876-210800- /O.CON.KTBW.SC.Y.0020.000000T0000Z-120621T0800Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 358 PM EDT WED JUN 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY. * WINDS AND WAVES: EAST WINDS AROUND 20 KNOTS. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
462 WHUS72 KTBW 210820 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 420 AM EDT THU JUN 21 2012 ...SMALL CRAFT ADVISORY TODAY AND TONIGHT... .A TROUGH OF LOW PRESSURE WILL MOVE NORTH OVER THE FLORIDA STRAITS TODAY WITH CONTINUED EAST WINDS AROUND 20 KNOTS OVER THE COASTAL WATERS TODAY AND TONIGHT. GMZ850-853-856-870-873-876-211630- /O.EXT.KTBW.SC.Y.0020.000000T0000Z-120622T0800Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 420 AM EDT THU JUN 21 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT FRIDAY. * WINDS AND WAVES: EAST WINDS AROUND 20 KNOTS. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
658 WHUS72 KTBW 211432 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 1032 AM EDT THU JUN 21 2012 ...SMALL CRAFT ADVISORY THROUGH LATE TONIGHT... .A TROUGH OF LOW PRESSURE WILL MOVE NORTH OVER THE FLORIDA STRAITS TODAY WITH CONTINUED EAST WINDS NEAR 20 KNOTS OVER THE OFFSHORE WATERS THIS AFTERNOON AND TONIGHT. GMZ850-853-856-211545- /O.CAN.KTBW.SC.Y.0020.000000T0000Z-120622T0800Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- 1032 AM EDT THU JUN 21 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY CRITERIA....BUT WILL REMAIN AROUND 15 KNOTS WITH SOME HIGHER GUSTS. $$ GMZ870-873-876-220800- /O.CON.KTBW.SC.Y.0020.000000T0000Z-120622T0800Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 1032 AM EDT THU JUN 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY. * WINDS AND WAVES: EAST WINDS AROUND 20 KNOTS. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPABAY
165 WHUS72 KTBW 212005 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 405 PM EDT THU JUN 21 2012 ...SMALL CRAFT ADVISORY THROUGH LATE TONIGHT... .A TROUGH OF LOW PRESSURE IS MOVING NORTH ACROSS THE FLORIDA STRAITS WITH CONTINUED EAST WINDS NEAR 20 KNOTS OVER THE OFFSHORE WATERS TONIGHT. GMZ870-873-876-220800- /O.CON.KTBW.SC.Y.0020.000000T0000Z-120622T0800Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 405 PM EDT THU JUN 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY. * WINDS AND WAVES: EAST WINDS AROUND 20 KNOTS. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
394 WHUS72 KTBW 220758 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 358 AM EDT FRI JUN 22 2012 GMZ870-873-876-220900- /O.EXP.KTBW.SC.Y.0020.000000T0000Z-120622T0800Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 358 AM EDT FRI JUN 22 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM EDT EARLY THIS MORNING... WINDS AND SEAS ARE BELOW SMALL CRAFT CRITERIA SO THE ADVISORY WILL BE ALLOWED TO EXPIRE. $$ HTTP://WWW.WEATHER.GOV/TAMPA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this small craft advisory went out at Jun 20, 3:52 AM EDT, 1 minute earlier.
Area forecast discussion, Jun 20, 3:52 AM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
352 AM EDT WED JUN 20 2012
.SHORT TERM (TODAY-FRIDAY)...
UNCERTAINTY REMAINS IN THE NEAR TERM FORECAST AS A TROUGH OF LOW
PRESSURE PUSHES NORTH THROUGH THE FLORIDA STRAITS TODAY WITH DEEP
TROPICAL MOISTURE EDGING CLOSER TO SOUTHWEST FLORIDA. ECMWF AND
GFS IN BETTER AGREEMENT...WITH THE GFS REMAINING THE WETTER
SOLUTION. SHARP MOISTURE GRADIENT WILL GRADUALLY PUSH NORTH OVER
THE SOUTHERN AND CENTRAL FORECAST AREA TODAY. SHOWERS AND
THUNDERSTORMS WILL SPREAD OVER SOUTHWEST FLORIDA THIS
AFTERNOON...WITH SCATTERED THUNDERSTORMS IN THE TAMPA AREA...AND
REMAINING RELATIVELY DRY ACROSS THE NATURE COAST. AS A SURFACE LOW
BEGINS TO TAKE SHAPE OVER THE SOUTH CENTRAL GULF OF MEXICO TONIGHT
AND THURSDAY...DEEP TROPICAL MOISTURE WILL BE PULLED NORTH OVER
THE ENTIRE FORECAST AREA. BEST DYNAMICS WILL REMAIN OVER THE COASTAL
WATERS WITH NUMEROUS SHOWERS AND THUNDERSTORMS THURSDAY AND
FRIDAY. SHOWERS AND THUNDERSTORMS WILL BE LIKELY OVER THE COASTAL
COUNTIES OF WEST CENTRAL AND SOUTHWEST FLORIDA EACH DAY...WITH
SCATTERED THUNDERSTORMS OVER THE INTERIOR PENINSULA AND NATURE
COAST. DEEP TROPICAL MOISTURE WILL CREATE IDEAL CONDITIONS FOR
LOCALLY HEAVY RAIN AND POSSIBLE URBAN FLOODING. CONSIDERABLE
CLOUDINESS THROUGH THE PERIOD WILL KEEP DAYTIME TEMPERATURES BELOW
CLIMATIC NORMALS.
.LONG TERM (FRIDAY NIGHT-TUESDAY)...
NOT MUCH CHANGE TO THE ONGOING LONG TERM FORECAST. THE PERIOD STILL
BEGINS WITH A SURFACE LOW NORTH OF THE YUCATAN PENINSULA WITH
SURFACE HIGH PRESSURE OVER THE WESTERN ATLANTIC. THERE ARE STILL
SOME ONGOING DIFFERENCES BETWEEN MODEL SOLUTIONS AS FAR AS THE
EVOLUTION OF THE LOW AND THEREFORE HOW MUCH RAIN THE FORECAST AREA
WILL GET THROUGH EARLY NEXT WEEK. THE GFS IS GENERALLY THE WETTER
SOLUTION THROUGH MONDAY AS IT SHOWS THE LOW MOVING OFF THE NORTHEAST
COAST OF FLORIDA AND OUT TO SEA. THE ECMWF KEEPS MUCH OF THE RAIN
OFFSHORE UNTIL LATE SUNDAY AS THE LOW MOVES CLOSER TO THE WEST COAST
OF FLORIDA. THIS SOLUTION KEEPS US FAIRLY WET THROUGH TUESDAY WITH
THE LOW RIGHT OVER THE STATE. CONTINUED TO USE A BLEND FOR THE
FORECAST FOR NOW...BUT THERE SEEMS TO BE A GOOD CHANCE FOR SOME RAIN
ACROSS THE FORECAST AREA INTO EARLY NEXT WEEK. DEPENDING ON RAINFALL
AND CLOUD COVER...TEMPERATURES WILL RUN A FEW DEGREES COOLER IN THE
AFTERNOON.
&&
.AVIATION...
SHOWERS ARE APPROACHING THE SOUTHERN TERMINALS EARLY THIS MORNING
AND WILL AFFECT FMY AND RSW WITHIN THE NEXT COUPLE OF HOURS. THESE
SHOWERS WILL SPREAD NORTHWARD THROUGH THE DAY SO HAVE VCSH FOR
NORTHERN TERMINALS STARTING BETWEEN 16Z AND 18Z. CLOUD COVER WILL BE
ON THE INCREASE AS WELL FOR ALL TERMINALS. EASTERLY WINDS WILL
REMAIN RATHER BREEZY...GUSTING TO AROUND 20-25 KNOTS THIS AFTERNOON.
&&
.MARINE...
WINDS WILL BE NEAR SMALL CRAFT ADVISORY CONDITIONS FOR THE NEXT
SEVERAL DAYS WITH STRONGEST WINDS LIKELY DURING THE EVENING HOURS.
&&
.FIRE WEATHER...
NO FIRE WEATHER HAZARDS EXPECTED AS DEEP MOISTURE WILL KEEP
RELATIVE HUMIDITY VALUES ABOVE CRITICAL LEVELS FOR THE NEXT
SEVERAL DAYS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 89 75 89 75 / 40 30 70 40
FMY 89 74 88 75 / 80 60 70 40
GIF 89 73 89 74 / 40 30 50 20
SRQ 89 75 88 75 / 60 60 70 40
BKV 90 72 90 72 / 20 30 50 20
SPG 89 77 89 79 / 40 40 70 40
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...SMALL CRAFT ADVISORY UNTIL 4 AM EDT THURSDAY FOR BONITA
BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO
ENGLEWOOD OUT 20 TO 60 NM-ENGLEWOOD TO TARPON SPRINGS
OUT 20 NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-TARPON
SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM.
&&
SHORT TERM/MARINE/FIRE WEATHER...13/OGLESBY
LONG TERM/AVIATION...05/CARLISLEHazardous weather outlook, Jun 19, 5:08 AM EDT, 22 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 508 AM EDT TUE JUN 19 2012 FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870- 873-876-192115- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE- TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 508 AM EDT TUE JUN 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ...THUNDERSTORM IMPACT... THUNDERSTORM CHANCES BEGIN TO INCREASE STARTING THURSDAY AFTERNOON AND CONTINUE THROUGH THE WEEKEND. THERE IS SOME UNCERTAINTY REGARDING THE THUNDERSTORM COVERAGE FOR THE FORECAST AREA THROUGH THE WEEKEND...HOWEVER THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY THROUGH EARLY NEXT WEEK. THE MAIN THREATS WILL BE HEAVY RAINFALL WITH POSSIBLE LOCALIZED FLOODING...WIND GUSTS TO 40 MPH...SMALL HAIL...AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. CARLISLE
Nearby
Small Craft Advisories in Florida, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.